# SDR C1HA200185002

- Difficulty date: April 4, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Module
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK AND INITIAL TAXI OUT A-PRESS FLUCTUATED AND QTY DROP TO 2.4 GAL.  RETURNED TO GATE.  FOUND A-SYSTEM HYDRAULIC MODULE LINE LEAKING.  RE-TORQUED LINE, SERVICED SYSTEM, LEAK CHECKED GOOD.
